# SDR UPS00832924

- Difficulty date: May 31, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, STA 917 BOTTOM KEEL BEAM AT PANEL ATTACH HAS CORROSION.  REMOVED CORRODED ANGLE IAW DC8 SRM 51-1-21.  MAT ID FOR -69 ANGLE IS .09 0 7075-0 PO 326167 IAW DAC DWG 5616306.  FABBED NEW ANGLE IAW DAC DW G 5616306.  LOCATED, DRILLED, DEBURRED IAW DAC DWG 5616306.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 51-1-21 & 51-1-20D.
